... noticed lately that I get a very itchy, red face, sometimes the neck and the ears and can last several days - I always feel like sticking my head in the freezer to give me some relief - I have tried reactine - If it is an allergic reaction, how long could it last? Thank you
It very well could be an allergic reaction. Please consult your doctor asap. It's not a question of getting used to the dilaudid. Each time you take it, you never know how bad the reaction could be. It could be very serious or even life threatening. Be on the safe side and at the very least, ask your pharmacist. They are usually open on the weekend depending on where you live. Be careful.
I have no choice but to take pain medication when I was younger I had polio and also a couple of weeks ago I broke 4 areas in the back I am allergic or intollerant to many pain medications, I have had first hand experience with Dilaudid and I will tell you what I did (this may not be the best thing for you to do) I waited it out about 2and 1/2 weeks, finally the itching stopped I thought it would wear me down, I did tell the doctor but being on as many as I had been I didn't ask to be changed because I did wonder what would be next, I didn''t even use any medicine to try and stop the itching, once I roke these in my back the pain was so bad that Dilaudid would not help I went to her office weekly, she finally got the insurance company to allow payment to be paid to pharmacy for a drug called Opana thank God thus far I have not had the terrible effects like I did with MS Contin, Duragesic patches, Darvocet, Oxycontin, Percocet, Lortab, msir, and the list went on, I was blessed to have a doctor who dedicated herself to trying to help in every way she could think of, you may need to mention this to your doctor just to be on the safe side, I wish you only the very best I hope things improve for you
- Dilaudid Information for Consumers
- Dilaudid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilaudid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jul 2009 • 1 answer
Posted 4 Mar 2012 • 1 answer
Posted 21 Dec 2014 • 4 answers
Can a person develope hives or an allergic reaction by touching someone who is allergic to peniciln?
Posted 21 Jan 2015 • 1 answer
Posted 10 Aug 2016 • 0 answers